# SDR MASA200500794

- Difficulty date: October 11, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 6,794 hours, 4,410 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Circuit Board
- Part number: 601A516703
- Condition: Failed
- Location: Aileron Trim Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7036 ORD.  AILERON TAKEOFF CONFIG WARNING.  R2 POWER SUPPLY & BOARD ASSY.
